| Model Number |
3163 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number:1627487-2022-01541, 3006705815-2022-01441.It was reported one of the patient's leads had migrated and the ipg has flipped in the pocket.Surgical intervention may occur later to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
Related manufacturer reference number:1627487-2022-01541, 3006705815-2022-01441.Additional information was received wherein the scs system was explanted and replaced to address the issue.